# SDR SWAA2021112947386

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK AT B.S. 663+17-685+7 AND 727+5; R.B.L. 45.5. / COMPLETED ALL STEPS VERIFIED CORROSION REMOVAL IN STEPS 1 AND 2 FOUND TO BE IN LIMITS PER SRM 53-00-52-1A-1; OK TO TREAT AND PRIME APPLIED A CHEMICAL CONVERSION COATING AND ONE LAYER OF PRIMER TO THE REWORKED AREA IAW SRM 51-20-01 AND SOPM 20-41-04. VERIFIED CORRECTIVE ACTION 3 COMPLETED STEPS 1-2
